| Model Number |
419688 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
Asystole (4442)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that two left ventricular (lv) leads exhibited intermittent capture and the patient experienced asystole. it was noted that one of the lv leads was placed in the coronary sinus over the right ventricle and was set to subthreshold setting and one lv lead was placed in the coronary sinus for left ventricle pacing both left ventricular (lv) leads was explanted and replaced and a epicardial right ventricular (rv) lead was implanted. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the full lead was returned, analyzed, and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.